An incomplete data approach to the analysis of covariance structures
H. Kiiveri
Psychometrika, 1987, vol. 52, issue 4, 539-554
Keywords: covariance structures; structural equation models; latent variables; incomplete data; conditional independence; optimization algorithms; EM algorithm; conditional moments; maximum likelihood (search for similar items in EconPapers)
Date: 1987
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://hdl.handle.net/10.1007/BF02294818 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:psycho:v:52:y:1987:i:4:p:539-554
Ordering information: This journal article can be ordered from
http://www.springer. ... gy/journal/11336/PS2
DOI: 10.1007/BF02294818
Access Statistics for this article
Psychometrika is currently edited by Irini Moustaki
More articles in Psychometrika from Springer, The Psychometric Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().